MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM,TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM,TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP,TNS 200CT 30/CS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.Customer stated she obtained the lo about 20-30 minutes after eating.Customer stated she performed a blood test using another device and obtained a result of 161 mg/dl non-fasting.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 01/02/2027 and open vial date is 10/17/2025.The meter memory was reviewed for previous test result history (date/time not set): result 1: lo date: 12/23 time: 7:06pm non-fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation: pci retention pending, sinocare retention pending most likely underlying root cause: pending notes: meter and test strips were not returned for evaluation."sinocare (a foreign manufacturer, fei #3016863723) and trividia health, inc.(a u.S.Company/importer, fei #1000113657) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476- class 2) and records customer information, establishing a unique complaint number.

Brand Name
TRUENESS
Common Device Name
SYSTEM,TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN410 205
CH  CN410205
Manufacturer (Section G)
SINOCARE INC.
no.265 guyuan road
hi-tech zone
changsha, hunan CN410 205
CH   CN410205
Manufacturer Contact
jeremy chow
no.265 guyuan road
hi-tech zone
changsha, hunan CN410-205
CH   CN410205
MDR Report Key23447544
Report Number3016863723-2025-00005
Device Sequence Number8916664
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)270102(10)4RC203
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP,TNS 200CT 30/CS
Device Lot Number4RC203
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown